# SDR DALA1221130660

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 71,019 hours, 32,861 cycles
- Engine: Pwa PW2037
- Engine time: 47,239 hours, 54,763 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD LOSS OF THRUST PRIOR TO TOP OF DESCENT.  UNRESPONSIVE TO THROTTLE INPUT.  FOLLOWED COM ENGINE FAILURE CHECKLIST, AND SHUT ENGINE DOWN.  LANDED AT DESTINATION UNEVENTFULLY.  REPLACED ENGINE DRIVEN FUEL PUMP, FCU, EEC, MAIN OIL FILTER, INSPECTED PMA WIRING.  COMPLIED WITH WINDMILL INSPECTION.
